# SDR AMTA200700385

- Difficulty date: August 12, 2007
- Submitted: August 27, 2007
- Operation: Air carrier
- Aircraft: N514AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27971
- Engine: Rroyce RB211535E4
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 330-340
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 330-340, LBL 21, FLOORBEAM INTERCOSTAL LARGE AREA OF CORROSION AND 4 EA DRILLED OUT FASTENERS.  REMOVED CORROSION AT LBL 21, STA 330-360, AREA FOUND WITHIN LIMIT, ORG MAT .125, REMOVED .006 IAW SRM 53-00-01 TREATED AND PRIMED IAW SRM 51-20-01, REMOVED 4 EA FASTENERS IAW SRM 51-40-02.  (K)
